# SDR DALA2023042403188

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 54,729 hours, 27,980 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3159, DIRTY SOCK ODOR BELOW 10,000 FINAL APPROACH: ONLY FLIGHT DECK DISSIPATED ON LANDING. CORRECTIVE ACTION: SOURCE OF LEAKING OIL IS APU GENERATOR. ACCOMPLISHED DECONTAMINATION PROCEDURES REFERENCING A319 AMDS WORK CARD 2100- 2003. (LP 4671222)
